Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 276, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 2, 2014, 4:54 PM CDT for Tensas Parish, Louisiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2014, 4:54 PM CDT (21:54 UTC)
- Expired
- Jul 2, 2014, 5:28 PM CDT
- In force
- 34 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Tensas Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 132 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 2:17 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2402 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 984 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
302
WUUS54 KJAN 022154
SVRJAN
LAC107-022245-
/O.NEW.KJAN.SV.W.0276.140702T2154Z-140702T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT WED JUL 2 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL TENSAS PARISH IN NORTHEAST LOUISIANA...
* UNTIL 545 PM CDT
* AT 455 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWLIGHT...
AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE BRUIN AROUND 520 PM CDT.
ST. JOSEPH AROUND 530 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3201 9148 3214 9144 3208 9128 3199 9116
3196 9119 3192 9119 3187 9125 3185 9130
3186 9132 3183 9136 3189 9151
TIME...MOT...LOC 2155Z 313DEG 18KT 3205 9138
HAIL...0.88IN
WIND...60MPH
$$
CME3 follow-up statements
048
WWUS54 KJAN 022212
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
512 PM CDT WED JUL 2 2014
LAC107-022245-
/O.CON.KJAN.SV.W.0276.000000T0000Z-140702T2245Z/
TENSAS LA-
512 PM CDT WED JUL 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
TENSAS PARISH UNTIL 545 PM CDT...
AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HELENA...AND
MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ST. JOSEPH AROUND 525 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3198 9140 3208 9128 3199 9116 3196 9119
3192 9119 3187 9125 3185 9129 3186 9132
3183 9136 3188 9147
TIME...MOT...LOC 2212Z 312DEG 14KT 3190 9134
HAIL...1.00IN
WIND...60MPH
$$
CME303
WWUS54 KJAN 022222
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
522 PM CDT WED JUL 2 2014
LAC107-022245-
/O.CON.KJAN.SV.W.0276.000000T0000Z-140702T2245Z/
TENSAS LA-
522 PM CDT WED JUL 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL TENSAS
PARISH UNTIL 545 PM CDT...
AT 522 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HELENA...AND
MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
TENSAS PARISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3194 9125 3192 9119 3187 9125 3185 9129
3186 9132 3183 9136 3185 9141
TIME...MOT...LOC 2222Z 315DEG 18KT 3184 9133
HAIL...<.75IN
WIND...60MPH
$$
CME205
WWUS54 KJAN 022228
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
528 PM CDT WED JUL 2 2014
LAC107-022239-
/O.CAN.KJAN.SV.W.0276.000000T0000Z-140702T2245Z/
TENSAS LA-
528 PM CDT WED JUL 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TENSAS PARISH IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3194 9125 3192 9119 3187 9125 3185 9129
3186 9132 3183 9136 3185 9141
TIME...MOT...LOC 2229Z 315DEG 18KT 3181 9130
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 4:38 PM CDT, 16 minutes earlier.
Area forecast discussion, Jul 2, 4:38 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 438 PM CDT WED JUL 2 2014 ...STRONG TO SEVERE STORMS POSSIBLE THIS EVENING AND RECORD LOWS POSSIBLE THIS WEEKEND... .SHORT TERM...WEDNESDAY NIGHT THROUGH SATURDAY MORNING... THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS THE REGION...SOME BEING SEVERE...AS UNSTABLE ENVIRONMENT WITH SOME S/WV LIFT/FLOW ALOFT IS AIDING IN A FAVORABLE ENVIRONMENT FOR WET MICROBURSTS. A SEVERE THUNDERSTORM WATCH WAS ALSO ISSUED UNTIL 9PM TONIGHT AS THIS ACTIVITY SLOWLY PROGRESSES TO THE SE. MORE ACTIVITY IS POSSIBLE ALONG AND AHEAD OF THE CURRENT OR ANY NEW OUTFLOW BOUNDARIES THAT DEVELOP. MORE DIURNAL CONVECTION IS BEGINNING TO DEVELOP IN THE E AND SOME ISOLATED SEVERE STORMS WILL BE POSSIBLE INTO THE LATE EVENING. HOWEVER...MOST HI-RES GUIDANCE KEEPS THE ACTIVITY TO THE NW. TONIGHT...EXPECT LINGERING STORMS INTO THE S/SE AS THE S/WV ALOFT DEPARTS AND THE STORMS GRADUALLY PROPAGATE TO THE S. LEFT SLIGHT CHANCE POPS ALONG/S OF THE HWY 82 CORRIDOR WITH MOST OF THE ACTIVITY ALONG/S OF I-20 UNTIL 08Z...WITH MOST LIKELY WEAKENED BEFORE THAT TIME. THE FRONT WILL CONTINUE TO PROGRESS TO THE S OVERNIGHT AND LOWS WILL BE SLIGHTLY COOLER IN THE N. WENT NEAR MENMOS TONIGHT...WHILE SLIGHTLY COOLER IN THE N DUE TO DECREASING CLOUDS AND MOISTURE DECREASING. EXPECT COOLER CONDITIONS TOMORROW AFTERNOON AS PWATS FALL FROM NEAR 1.50 INCHES TODAY TO NEAR 0.8-1.0 INCHES ON THURSDAY IN THE HWY 82 CORRIDOR. AFTERNOON HIGHS THURSDAY WILL ONLY TOP OUT IN THE UPPER 80S IN THE N WHILE AREAS IN THE S WILL REACH THE LOW/MID 90S AS THE DRIER AIR WILL BE SLOWER TO FILTER INTO THE S. SOME MORE SHOWERS/STORMS ARE POSSIBLE IN THE SW DUE TO COOL AIR ALOFT AND UNSTABLE CONDITIONS WITH VERTICAL TOTALS NEAR 26-28 DEG C. HOWEVER...WEAK FLOW ALOFT WILL ONLY SUPPORT MAYBE AT MOST SOME STRONG STORMS. WILL KEEP OUT OF HWO FOR NOW. WENT WITH SLIGHT CHANCE POPS IN THE SW UNTIL 02Z FRIDAY. AS THE UPPER H5 TROUGH OVER THE NE CONUS SLOWLY SLIDES E AND TROPICAL STORM ARTHUR BECOMES EMBEDDED IN THE MEAN FLOW ALOFT...A STRONGER PUSH OF DRY AIR WILL BEGIN TO FILTER INTO THE N/NE PORTIONS OF THE REGION THURSDAY NIGHT INTO FRIDAY MORNING. SOME RECORD LOW MOISTURE VALUES WILL BEGIN TO MOVE INTO THE N/NE PORTIONS OF THE AREA. WITH PWATS FALLING TO NEAR RECORD VALUES (~0.6 INCHES OR LESS) AND DEWPOINTS WILL FALL INTO THE LOWER 60S...LOWS WILL ALSO BE COOLER. SOME RECORD LOWS ARE POSSIBLE IN THE N/E. WENT NEAR MAVMOS FOR LOWS FRIDAY...BUT WENT WARMER IN THE SW DUE TO LINGERING CLOUDS AND DEEPER MOISTURE IN THE AREA. FRIDAY WILL BE MUCH CLEARER AS THE H5 UPPER RIDGE OVER THE CENTRAL PLAINS SLOWLY BUILDS INTO THE REGION. CLEAR SKIES ARE POSSIBLE WITH MAYBE SOME HIGH CLOUDS BUT TEMPERATURES WILL ONLY REACH THE MID 80S IN THE N TO LOWER 90S IN THE S AS PWATS FALL TO NEAR 0.7-0.9 INCHES. THE COOLEST NIGHT AND MOST POTENTIAL FOR RECORD LOWS ARE POSSIBLE SATURDAY MORNING AS MOISTURE COULD FALL TO RECORD LEVELS...PWATS AROUND 0.4 INCHES IN THE NE...AND DEWPOINTS POSSIBLY IN THE LOW/MID 50S. LOWS WILL ONLY BE IN THE LOW/MID 60S IN THE SW TO UPPER 50S IN THE NE. GREENWOOD...HATTIESBURG...AND MERIDIAN COULD ALL TIE OR BREAK RECORD LOWS SATURDAY MORNING. WENT NEAR BLEND OF MAV/ECS LOWS SATURDAY MORNING. RELEVANT PORTION OF PREVIOUS LONG TERM DISCUSSION IS ATTACHED. /DC/ .LONG TERM... SATURDAY EVENING THROUGH NEXT TUESDAY... SATURDAY WILL BE MUCH OF THE SAME STORY WITH CONTINUED NEAR RECORD LOW PWATS WITH AREA REMAINING UNDER NORTHERLY FLOW. BY SUNDAY HOWEVER, THE SUBTROPICAL RIDGE BECOMES RE-ESTABLISHED WITH DEEPER SE MOISTURE FETCH COMING OFF GULF AND SUBTLE WEAKNESSES IN OVERALL HEIGHT/VORTICITY FIELDS WILL YIELD GREATER CHANCES FOR ISOLATED/SCATTERED SHOWERS AND TSTORMS SOUTH OF I-20 AS SEA BREEZE CONVERGENCE AIDS IN INITIATION. SIMILAR PATTERN WILL BE IN PLACE MON- TUES WITH 20-40% POP FROM I-20 INCREASING SOUTHWARD TOWARDS THE COAST AS HUMIDITY AND TEMPS RISE AGAIN. IT MAY NOT BE IMPOSSIBLE FOR SOME STORMS TO BE STRONG WITH ELEVATED VERTICAL TOTALS NEAR 28C BUT WILL MONITOR TRENDS. FOR WEATHER ELEMENTS...MEXPOPS WERE GENERALLY FOLLOWED WITH SLIGHT TWEAK TOWARDS EC OUTPUT THURSDAY WITH FRONTAL PASSAGE TIMING DIFFERENCES. MEX TEMPS WERE MASSAGED WITH ECMOS THAT ALSO ALIGNED WITH COOLER TRENDING RAW MODEL H925 TEMPS THROUGH SATURDAY AND MEXMOS GENERALLY FOLLOWED SUN-TUES. /ALLEN/ && .AVIATION...MOSTLY VFR CONDITIONS FOR MID AFTERNOON...EXCEPT FOR SITES AFFECTED BY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. WILL HAVE SEVERAL CLOUDS LAYERS THROUGH THE DAY WITH LOWEST HEIGHTS MAINLY 3 TO 4 KFT. ISOLATED SHOWERS AND STORMS WILL BE POSSIBLE THROUGH EARLY EVENING IN ALL AREAS. IN THESE LATTER AREAS STORMS PRODUCING MICROBURSTS AND HIGH LEVELS OF TURBULENCE WILL BE POSSIBLE. WINDS TODAY WILL BE FROM THE NORTHWEST...GENERALLY LESS THAN 10 KTS AWAY FROM THUNDERSTORMS. /17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 91 64 88 / 21 10 4 0 MERIDIAN 71 92 61 89 / 18 8 3 0 VICKSBURG 71 90 64 89 / 21 12 8 0 HATTIESBURG 74 94 67 91 / 20 11 9 0 NATCHEZ 72 91 65 87 / 23 20 14 0 GREENVILLE 69 86 63 85 / 15 3 3 0 GREENWOOD 67 87 60 86 / 15 3 2 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DC/ALLEN/17
Hazardous weather outlook, Jul 2, 2:54 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 254 PM CDT WED JUL 2 2014 ARZ074-075-LAZ007>009-MSZ018-019-025-026-034-046-052-056>058- 062>066-072>074-032000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-WASHINGTON-KEMPER-LAUDERDALE-SMITH- JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 254 PM CDT WED JUL 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. LAZ015-016-023>026-MSZ027>033-035>045-047>051-053>055-059>061- 032000- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT-NEWTON- CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS- 254 PM CDT WED JUL 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI... NORTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS RISK...LIMITED TIMING...THIS AFTERNOON THROUGH TONIGHT ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS GUSTS AND HAIL UP TO QUARTER SIZE ARE POSSIBLE AHEAD OF A COLD FRONT PUSHING DOWN FROM THE NORTH. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jul 2, 4:11 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
411 PM CDT WED JUL 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG GRENADA 33.78N 89.81W
07/02/2014 GRENADA MS EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE COUNTY ESPECIALLY IN THE
NORTHERN AND EASTERN PARTS.
&&
CMESpecial weather statement, Jul 2, 4:13 PM CDT, 41 minutes before
MSZ056-022145- SMITH MS- 413 PM CDT WED JUL 2 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 413 PM CDT WED JUL 2 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER BURNS AT 413 PM CDT...MOVING SOUTHEAST AT 30 MPH. PEOPLE IN NORTHERN SMITH COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3214 8937 3201 8944 3209 8966 3221 8962 TIME...MOT...LOC 2113Z 297DEG 26KT 3214 8957 CME
Special weather statement, Jul 2, 4:13 PM CDT, 41 minutes before
MSZ057-058-022200-
JASPER MS-CLARKE MS-
413 PM CDT WED JUL 2 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT WED JUL 2 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 12 MILES NORTHWEST OF STONEWALL AT 413
PM CDT...MOVING EAST AT 20 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHWESTERN CLARKE AND NORTHEASTERN JASPER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3206 8877 3217 8903 3222 8902 3223 8886
3222 8873
TIME...MOT...LOC 2113Z 281DEG 11KT 3221 8898
19Special weather statement, Jul 2, 4:32 PM CDT, 22 minutes before
MSZ029>033-022230-
WEBSTER MS-OKTIBBEHA MS-LOWNDES MS-CLAY MS-CHOCTAW MS-
432 PM CDT WED JUL 2 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
432 PM CDT WED JUL 2 2014
AN OUTFLOW BOUNDARY FROM A LINE OF STRONG THUNDERSTORMS CAPABLE OF
PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 18 MILES NORTH OF
BELLEFONTAINE TO 5 MILES WEST OF EUPORA AT 432 PM CDT...MOVING EAST
AT 35 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN CHOCTAW...CLAY...WEST CENTRAL LOWNDES...
NORTHERN OKTIBBEHA AND EASTERN WEBSTER COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3337 8867 3346 8938 3373 8932 3373 8920
3375 8919 3374 8905 3376 8903 3376 8894
3382 8893 3381 8872 3368 8871 3368 8853
TIME...MOT...LOC 2132Z 278DEG 28KT 3390 8919 3353 8934
MMELocal storm report, Jul 2, 4:33 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
433 PM CDT WED JUL 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 2 ENE ROSE HILL 32.16N 88.96W
07/02/2014 JASPER MS EMERGENCY MNGR
TREES DOWN ON HIGHWAY 513 AND COUNTY ROAD 5133.
&&
CMESpecial weather statement, Jul 2, 4:50 PM CDT, 4 minutes before
LAZ025-022250-
TENSAS LA-
450 PM CDT WED JUL 2 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
450 PM CDT WED JUL 2 2014
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 6 MILES NORTHEAST
OF NEWLIGHT TO 5 MILES SOUTHEAST OF NEWLIGHT AT 450 PM CDT...MOVING
EAST AT 30 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.
PEOPLE IN NORTHERN TENSAS PARISH SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3220 9148 3220 9132 3223 9127 3221 9123
3224 9120 3225 9113 3222 9112 3219 9117
3214 9117 3212 9103 3208 9108 3205 9109
3208 9114 3207 9116 3206 9116 3202 9107
3196 9119 3198 9145
TIME...MOT...LOC 2150Z 275DEG 25KT 3218 9136 3206 9135
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 2:31 PM CDT | Special Weather Statement | JAN | East Carroll, West Carroll | 29 min |
| Jul 2, 2:52 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll | 33 min |
| Jul 2, 3:09 PM CDT | Special Weather Statement | JAN | Madison | 31 min |
| Jul 2, 4:01 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 36 min |
| Jul 2, 4:50 PM CDT | Special Weather Statement | JAN | Tensas | 60 min |
| Jul 2, 5:35 PM CDT | Special Weather Statement | JAN | Catahoula | 45 min |
| Jul 2, 6:06 PM CDT | Special Weather Statement | JAN | Concordia | 59 min |
| Jul 2, 6:13 PM CDT | Severe Thunderstorm Warning | JAN | Concordia | 42 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.